Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had a habit of smoking and in that for 16 years. 6.5 months back I have quit smoking. I between in office I had checked my bp it was high and anxiety too. after quitting smoking I have become very dull weak body pains gum bleeding sometimes nose bleeds from septum. Loosing confidence. Etc. Presently I follow proper diet. No smoking no drinking no junk food. Do walk and exercise for 40 min after I quit smoking also my bp still around 140 to 150 syst diastole is 80 or less pulse rate around 70. Still gum bleeding is on and some times nose bleeds. I did all tests all normal barring triglycerides which fluctuates. Precisely I am becoming more anxious and tensed with this. After taking bp medicines its all become like this? Is it because I have quit smoking? Withdrawal symptoms? How many months the with symptoms last? How to I reduce my anxiety? Why my systolic only like that presently I am using metxl50. Olmezest40 and geriforte. I have visited doctor to continue the same medicine.

2 Doctors Answered
I had a habit of smoking and in that for 16 years. 6.5 mo...
Stop smoking and plan relaxation exercises.
You found this helpful
I had a habit of smoking and in that for 16 years. 6.5 mo...
Dear Lybrate user, I understand how you become anxious when it comes to your health. At it takes lot of courage to go back to healthy lifestyle and giving up or reducing smoke. Smoking doesn't really have any physical withdrawal symptoms those are all myth. It only makes you feel insecure and empty when you doesn't smoke coz you are addicted to Nicotinic. Most of the issue you are facing is due to anxiety if you can cope up and learn to deal with it you will feel fine. I would recommend you to go seek a counselor or a clinical psychologist to feel better. Hope this helps have a good day. :)
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.